I'm not on here to look for a diagnosis but any advice or words of wisdom would help tremendously. I am a healthy 29 yr old female with a 3 yr old and a 1 yr old. I am very happy and have never suffered health issues or depression in my life. 2.5 wks ago I woke up and my right foot and hand were tingling..they felt like they were asleep so I tried to shake it out, that didn't work. After a day my whole right side started to get weak so I ran to the E.R. where they did blood, urine, MRI of brain and neck, CT Scan and chest X-ray...everything came back normal. After 2 days in the hospital I regained strength and they discharged me. The next day I woke up and the tingling was in both feet and both hands accompanied by nausea. I went back to the E.R. where they told me my potassium was 2.9 and that is what was causing the tingling. They replenished it and I went home..the next day the tingling was still there and my right shoulder blade started killing me...hurt so bad so I went back to the E.R. they did a shoulder xray and did more urine. Told me my shoulder was fine and I had a U.T.I. which they treated with an injection of Keflex in my thigh. So now I wake up this morning and have shooting pains in the top of my head which made me projectile vomit and can barely get out of bed. I had to call the babysitter to come watch the kids because I could barely care for them. This is all happening so fast and the docs can't figure it out. I'm not a hypochondriac but I'm starting to give up hope. I read everyones posts on here that have been going through things for 5 yrs and I'm thinking I shouldn't complain about anything but I'm really scared. What is happening to my body? My body is telling me something is really really wrong. Any advice?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?